# SDR SWAA2025041102392

- Difficulty date: March 6, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LEADING EDGE PANEL 331B THIRD RIB O/B OF I/B END CRACKED.<[01] REMOVED AND REPLACED RIB P/N 186A1303-1 IAW SRM 51-40-02-0G-0 AND DWG. 186A1001; REV. A.;[02] VERIFIED AND TASK CARD COMPLETED.
